# SDR DL72S950695

- Difficulty date: February 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N492DA
- Make and model: Boeing 727232
- Aircraft serial: 21061
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Condition: Cracked
- Location: Nr 3 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT HMV, NR 3 L/E SLAT WAS FOUND WITH CRACKED RIBS JUST INBOARD OF THE INBOARD SLAT TRACK AND OUTBOARD OF TAI DUCT.  REPAIRED PER MM 57-54-0 PG 807.
